MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. IRIX-C CERVICAL INTEGRATED FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE

XTANT MEDICAL HOLDINGS, INC. IRIX-C CERVICAL INTEGRATED FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number X066-161307L-PC
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of a product complaint on 7/17/2025.It was reported that after placing a system interbody spacer the locking arm of the implant would not capture and retain the implant screw as intended.The interbody was removed and replaced with an alternate implant, which allowed for the implant screw to lock into the spacer as intended.There was no known patient complications associated with this complaint.A return authorization number was issued for return of the complaint implant and screws, which arrived at the manufacturer for assessment on 7/30/2025.
 
Additional Manufacturer Narrative
A visual assessment of the returned interbody spacer and associated screws showed normal signs of being implanted and explanted.The plasma coating on one side of the interbody spacer was damaged, presumably from implantation and explantation.The interbody spacer faceplate component of the implant had remnants of one locking arm present, which was bent towards the middle of the implant.Damage was identified on the hole of the faceplate where the locking arm was broken.The implant screw returned was damaged at the head, collar, and threading as well as the anodization was worn off from contact.A dhr review was performed for complaint implant lot and there was no manufacturing deficiencies identified.The device lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 9/12/2024.The interbody spacer includes two locking arms that are intended to engage and capture the implant screw, preventing it from migrating.If the implant screw was not placed appropriately, it may be possible that the locking arm of the interbody spacer would not engage and capture the implant screw as intended.The system surgical technique guide provides guidance on appropriate interbody spacer placement and fixation with system screws.The screw hole preparation section of the stg states, "angulating the awl greater than 3 degrees in any direction from the prescribed angle may result in driving a screw in a direction that prevents the locking arm from engaging and capturing the screw." there have not been any other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor for reports of implants that are explanted and replaced and will perform complaint investigations and regulatory reporting as appropriate.

Brand Name
IRIX-C CERVICAL INTEGRATED FUSION SYSTEM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key22738799
Report Number3005031160-2025-00026
Device Sequence Number7198350
Product Code OVE
UDI-Device IdentifierM697X066161307LPC1
UDI-PublicM697X066161307LPC1
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K162944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX066-161307L-PC
Device Lot Number091272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown